MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Inflammation (1932); Pain (1994); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849)
Date of Event 04/22/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that this patient was implanted with an optetrak logic device on (b)(6) 2016 with no reported revision.No other patient information/medical history reported.No images of the device are provided.There is no device information provided.No other information is available.
 
Additional Manufacturer Narrative
The reason for prosthesis wear cannot be confirmed from the information provided but may be the result of prosthesis wear and instability as reported or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear and instability cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation as the devices remain implanted and no images, radiographs, or relevant clinical information were provided.
 
Additional Manufacturer Narrative
D1: corrected.D4: corrected.D10: concomitant devices: 02-010-06-0340 - tru cc femoral size 4 right.02-010-06-0541 - tru post.Aug.Size 4, 5mm.02-010-06-0541 - tru post.Aug.Size 4, 5mm.02-012-42-4008 - logic pts, size 4, 8mm.02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.02-012-60-1480 - tru stem ext 14mm x 80mm.02-012-60-1812 - tru stem ext 18mm x 120mm.02-012-65-4011 - tru cc tib insert size 4, 11mm.200-02-38 - three peg patella 38mm.204-70-00 - tibial stem ext.Screw.208-06-04 - cc distal fem augment sz 4, 10mm.208-06-04 - cc distal fem augment sz 4, 10mm.

Brand Name
LOGIC CC TIB INSERT SIZE 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
MDR Report Key18947836
Report Number1038671-2024-00607
Device Sequence Number20845988
Product Code JWH
UDI-Device Identifier10885862266118
UDI-Public10885862266118
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2023
Device Catalogue Number02-012-65-4011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer09/18/2024
09/18/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date09/19/2024
09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown